# SDR DALA2015102606498

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 51,742 hours, 21,172 cycles
- System (JASC): 2760 · Drag Control System
- Part: Handle
- Condition: Lack Of Lube
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT APPROXIMATELY 100 KIAS,  THE TAKEOFF CONFIGURATION LIGHT AND WARNING HORN SOUNDED.  CREW ABORTED TAKEOFF. MAINTENANCE FOUND PSEU FAULT T/O WARNING INHIBIT 31-550008 AND SPEEDBRAKE DN FAULT 27-62008 RECORDED.  REPLACED C/B FOR TAKEOFF WARNING PRECAUTIONARY. T/S IAW FIM 31-51-00-810-809 NO DEFECT FOUND.  REPLACED S651.  WHILE TESTING FOUND SPEED BRAKE HANDLE BINDING AND NOT DROPPING INTO STOW DETENT. LUBED HANDLE IAW FIM 27-62-00-810-807, STEP D.  PERFORMED TAKEOFF WARNING CHECKOUT IAW AMM 31-51 CHECKS OK.  ACFT RETURNED TO SERVICE.
